# SDR MALA020670

- Difficulty date: November 13, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 25,305 hours, 20,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN CWA, WEBBING AT STA 288 HAD 294 HAS CORROSION.  MAINTENANCE INSTALLED WEBBING AT STA 288 AND 294 IAW SF340 AMM SRM 51-40-21 AND MAL EO S53108.  A/C RELEASE DATE 11/24/2002
